sexologist-icon
WHEY PROTEIN AND FEELING LIBIDO LOSS
I am male 23 years old...i have started consuming whey protein from past 1 week...and i have felt decline in my libido and also facing erectile dysfunction from past 2-3 days...... i have never faced such issues in the past....Is this bcoz of whey protein????
599 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes... its a side effect of protein which u r taking.. To get rid of this problem permanently
Next Steps
for further information consult me privately
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.